REAL

On a theorem of V. Dlab

Lakatos, Piroska (2000) On a theorem of V. Dlab. ALGEBRAS AND REPRESENTATION THEORY, 3 (1). pp. 99-103. ISSN 1386-923X

[img]
Preview
Text
1220935.pdf

Download (123Kb) | Preview

Abstract

A new proof of Dlab's theorem asserting that the left regular representation of an algebra is filtered by the standard modules if and only if the right regular representation of it is filtered by the proper standard modules, is given.

Item Type: Article
Uncontrolled Keywords: standard modules, proper standard modules, stratified algebras, standardly stratified algebras
Subjects: Q Science / természettudomány > QA Mathematics / matematika > QA72 Algebra / algebra
SWORD Depositor: MTMT SWORD
Depositing User: MTMT SWORD
Date Deposited: 10 Mar 2014 10:31
Last Modified: 17 Mar 2014 16:08
URI: http://real.mtak.hu/id/eprint/10766

Actions (login required)

View Item View Item